# SDR AALA202512021934

- Difficulty date: November 26, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N537UW
- Make and model: Airbus A321-231
- Aircraft serial: 4041
- Aircraft time: 49,807 hours, 20,149 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT HAND HORIZONTAL STABILIZER ELEVATOR #4 HINGE FITTING. REPLACED HINGE FITTING PER AMM 55-16-42.
